# SDR ASAA2013042694639

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,725 hours, 6,456 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3471
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,705 hours, 16,283 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PUSHED BACK, STARTED NR 2 ENG , NORMAL START.  PERFORMED AN ISOLATE/VENTALATE PROCEDURE ON NR 2 ENG .  NOTICED NR 2 ENG START VALVE OPEN AND BOTH LIGHT BELOW  IT (NO WORDS) FLASHING.  PERFORMED QRH 7.11 THRU STEP NR 7, SHUTDOWN ENGINE.  ACFT GROUNDED.  REPLACED NR 2 ENGINE START VALVE.  OPS CHECKED START VALVE REF MM 80-11-03.
